MathSciNet Relay Station
MathSciNet bibliographic data
MR2415462 (2009e:14089) 14N10 (14J32 14N35 32Q25)
Klemm, A.; Pandharipande, R. Enumerative geometry of Calabi-Yau 4-folds. Comm. Math. Phys. 281 (2008), no. 3, 621–653.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement